@article{Gupta1971,
abstract = {Recently, Tripathy - Jour. Ind. Math. Soc., 32 (1960), 141-154 - has proved some results on absolute Hausdorff summability of some series associated with Fourier series and its allied series, which generalise the results proved by Mohanty on absolute Cesaro summability. Proceeding on the similar lines, the author has generalised the results of Cheng - Duke Math. Jour., 15 (1948), 17-27 - by proving them on absolute Hausdorff summability.},
author = {Gupta, B. L.},
journal = {Annales de l'institut Fourier},
language = {eng},
number = {3},
pages = {173-179},
publisher = {Association des Annales de l'Institut Fourier},
title = {On the Hausdorff summability of series associated with a Fourier and its allied series},
url = {http://eudml.org/doc/74045},
volume = {21},
year = {1971},
}
TY - JOUR
AU - Gupta, B. L.
TI - On the Hausdorff summability of series associated with a Fourier and its allied series
JO - Annales de l'institut Fourier
PY - 1971
PB - Association des Annales de l'Institut Fourier
VL - 21
IS - 3
SP - 173
EP - 179
AB - Recently, Tripathy - Jour. Ind. Math. Soc., 32 (1960), 141-154 - has proved some results on absolute Hausdorff summability of some series associated with Fourier series and its allied series, which generalise the results proved by Mohanty on absolute Cesaro summability. Proceeding on the similar lines, the author has generalised the results of Cheng - Duke Math. Jour., 15 (1948), 17-27 - by proving them on absolute Hausdorff summability.
LA - eng
UR - http://eudml.org/doc/74045
ER -